Open Access Open Access  Restricted Access Access granted  Restricted Access Subscription Access

Vol 216, No 4 (2025)

On locally nilpotent derivations of polynomial algebra in three variables

Dasgupta N., Gaifullin S.A.

Abstract

In this paper we investigate locally nilpotent derivations on the polynomial algebra in three variables over a field of characteristic zero. We introduce an iterating construction giving all locally nilpotent derivations of rank $2$. This construction allows us to obtain examples of non-triangularizable locally nilpotent derivations of rank $2$. We also show that the well-known example of a locally nilpotent derivation of rank $3$, given by Freudenburg, is a member of a large family of new examples of rank $3$ locally nilpotent derivations. Our approach is based on considering all locally nilpotent derivations commuting with a given derivation. We obtain a characterization of locally nilpotent derivations with a given rank in terms of sets of commuting locally nilpotent derivations. Bibliography: 32 titles.

Matematicheskii Sbornik. 2025;216(4):3-34
pages 3-34 views

On square of the Riemann zeta function modulus in the critical strip and estimates of means

Zobnin A.V.

Abstract

A new integral representation is derived for the square of the modulus of the Riemann zeta function. Estimates of the Laplace transform of the residual term $E_\sigma(T)$ and of the mean value with respect to a Gaussian function of the square of the modulus of the zeta function are obtained.Bibliography: 6 titles.

Matematicheskii Sbornik. 2025;216(4):35-43
pages 35-43 views

Sharp univalence and sharp univalent covering domains for the class of holomorphic self-maps of a disc with two fixed boundary points

Kudryavtseva O.S., Solodov A.P.

Abstract

The class of holomorphic self-maps of the unit disc with two fixed boundary points, one of which is attracting, is under consideration. Maximal univalence and univalent covering domains are found for the functions in this class that satisfy a bound on the value of the angular derivative at the repelling boundary point.Bibliography: 17 titles.
Matematicheskii Sbornik. 2025;216(4):44-66
pages 44-66 views

Optimal recovery of a solution of a system of linear differential equations from initial information given with a random error

Maksimova I.S., Osipenko K.Y.

Abstract

The problem of the optimal recovery of a solution of a system of linear differential equations from initial information containing a random error is considered. Optimal methods are searched for among all possible (not necessarily linear) recovery methods. Depending on the given variance of random errors, the optimal recovery methods constructed in the paper, which turn out to be linear, use only part of the available information. Bibliography: 17 titles.

Matematicheskii Sbornik. 2025;216(4):67-89
pages 67-89 views

Avkhadiev–Wirths conjecture on best Brezis–Marcus constants

Nasibullin R.G.

Abstract

We study Hardy-type inequalities with additional terms. The constant $\lambda(\Omega)$ multiplying the additional term depends on the geometry of the multidimensional domain $\Omega$ and the numerical parameters of the problem. This constant (functional) is commonly called the Brezis–Marcus constant. Avkhadiev and Wirths [1] put forward the conjecture that, over all $n$-dimensional domains with fixed inner radius $\delta_0$, the maximum best Brezis–Marcus constant is $\lambda(B_n)$, where $B_n $ is the $n$-ball of radius $\delta_0$. We improve the previously available lower estimates for $\lambda(B_n)$, for $n=2$ and $n= 4,…,10$, which takes us closer to this conjecture. Bibliography: 18 titles.

Matematicheskii Sbornik. 2025;216(4):90-112
pages 90-112 views

Finiteness theorems for generalized Jacobians with nontrivial torsion

Platonov V.P., Zhgoon V.S., Fedorov G.V.

Abstract

Consider a curve $\mathcal C$ defined over an algebraic number field $k$. This work is concerned with the number of generalized Jacobians $J_{\mathfrak{m}}$ of $\mathcal C$ associated with moduli $\mathfrak{m}$ defined over $k$ such that a fixed class of finite order in the Jacobian $J$ of $\mathcal C$ is lifted to a torsion class in the generalized Jacobian $J_{\mathfrak{m}}$. On the one hand it is shown that there are infinitely many generalized Jacobians with the above property, and on the other hand, under some additional constraints on the support of $\mathfrak{m}$ or the structure of $J_{\mathfrak{m}}$, it is shown that the set of generalized Jacobians of this type is finite. In addition, it is proved that there are finitely many generalized Jacobians which have a lift of two given divisors to classes of finite orders in $J_{\mathfrak{m}}$. These results are applied to the problem of the periodicity of continued fractions in the field of formal power series $k((1/x))$ constructed for special elements of the function field $k(\widetilde{\mathcal{C}})$ of a hyperelliptic curve $\widetilde{\mathcal{C}}\colon y^2=f(x)$. In particular, it is shown that for each $n \in \mathbb N$ there is a finite number of monic polynomials $\omega(x) \in k[x]$ of degree at most $n$ such that the element $\omega(x) \sqrt{f(x)}$ has a periodic expansion in a continued fraction. Bibliography: 14 titles.

Matematicheskii Sbornik. 2025;216(4):113-131
pages 113-131 views

Remark on the paper “General elephants for threefold extremal contractions with one-dimensional fibres: exceptional case”, Sbornik: Mathematics, 212:3 (2021), 351–373

Mori S., Prokhorov Y.G.

Abstract

--

Matematicheskii Sbornik. 2025;216(4):132-134
pages 132-134 views

Letter to the editors

Shtern A.I.
Matematicheskii Sbornik. 2025;216(4):135-136
pages 135-136 views

Согласие на обработку персональных данных с помощью сервиса «Яндекс.Метрика»

1. Я (далее – «Пользователь» или «Субъект персональных данных»), осуществляя использование сайта https://journals.rcsi.science/ (далее – «Сайт»), подтверждая свою полную дееспособность даю согласие на обработку персональных данных с использованием средств автоматизации Оператору - федеральному государственному бюджетному учреждению «Российский центр научной информации» (РЦНИ), далее – «Оператор», расположенному по адресу: 119991, г. Москва, Ленинский просп., д.32А, со следующими условиями.

2. Категории обрабатываемых данных: файлы «cookies» (куки-файлы). Файлы «cookie» – это небольшой текстовый файл, который веб-сервер может хранить в браузере Пользователя. Данные файлы веб-сервер загружает на устройство Пользователя при посещении им Сайта. При каждом следующем посещении Пользователем Сайта «cookie» файлы отправляются на Сайт Оператора. Данные файлы позволяют Сайту распознавать устройство Пользователя. Содержимое такого файла может как относиться, так и не относиться к персональным данным, в зависимости от того, содержит ли такой файл персональные данные или содержит обезличенные технические данные.

3. Цель обработки персональных данных: анализ пользовательской активности с помощью сервиса «Яндекс.Метрика».

4. Категории субъектов персональных данных: все Пользователи Сайта, которые дали согласие на обработку файлов «cookie».

5. Способы обработки: сбор, запись, систематизация, накопление, хранение, уточнение (обновление, изменение), извлечение, использование, передача (доступ, предоставление), блокирование, удаление, уничтожение персональных данных.

6. Срок обработки и хранения: до получения от Субъекта персональных данных требования о прекращении обработки/отзыва согласия.

7. Способ отзыва: заявление об отзыве в письменном виде путём его направления на адрес электронной почты Оператора: info@rcsi.science или путем письменного обращения по юридическому адресу: 119991, г. Москва, Ленинский просп., д.32А

8. Субъект персональных данных вправе запретить своему оборудованию прием этих данных или ограничить прием этих данных. При отказе от получения таких данных или при ограничении приема данных некоторые функции Сайта могут работать некорректно. Субъект персональных данных обязуется сам настроить свое оборудование таким способом, чтобы оно обеспечивало адекватный его желаниям режим работы и уровень защиты данных файлов «cookie», Оператор не предоставляет технологических и правовых консультаций на темы подобного характера.

9. Порядок уничтожения персональных данных при достижении цели их обработки или при наступлении иных законных оснований определяется Оператором в соответствии с законодательством Российской Федерации.

10. Я согласен/согласна квалифицировать в качестве своей простой электронной подписи под настоящим Согласием и под Политикой обработки персональных данных выполнение мною следующего действия на сайте: https://journals.rcsi.science/ нажатие мною на интерфейсе с текстом: «Сайт использует сервис «Яндекс.Метрика» (который использует файлы «cookie») на элемент с текстом «Принять и продолжить».